# SDR SWAA960030

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

AT 37,000, EXPERIENCED NUMBER 2 ENGINE OIL PRESSURE DROP,  THEN ENGINE STOPPAGE.  CREW PERFORMED ENGINE SHUTDOWN CHECKLIST.  AIRCRAFT DIVERTED TO TUS AND MADE AN UNEVENTFUL LANDING.  REPLACED NUMBER 2 ENGINE PER BOEING M/M.
